# SDR DALA2021111607071

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,732 hours, 19,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 SEAT 41B EMERGENCY PATH LIGHTING INOP. CORRECTIVE ACTION: FOUND DAMAGED WIRE @CONNECTOR REPAIRED WIRE IAW B767 WDM 33-51- 31 AND B767 SWPM 20-30-12. OPS CHECK GOOD. (8402230)
